# SDR AALA201710119009

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 55,254 hours, 22,281 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Lt Wing Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED DURING FLIGHT.  STAYED ON AS FLAPS WERE EXTENDED.  FLAPS WERE CYCLED UP AND DOWN AFTER PASSING BELOW 20,000 FEET.  CREW RAN THE QRH PROCEDURES AND LANDED THE AIRCRAFT WITH FLAPS SET AT 15. LANDING UNEVENTFUL.  ACCOMPLISHED BITE CHECK ON THE FLAP/SLAT ELECTRONICS UNIT SHOWING A SLAT NR 3 INBOARD PROXIMITY SENSOR DISAGREE.  FAULT IS INTERMITTENT INACTIVE WITH NO HISTORY.  OPS CHECKED GOOD IAW FIM 27-88-00-810-804.
